# SDR 99ZZZX205

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 12017909003
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSPECTION TASK ON THE LEFT WING, THE AILERON ATTACH RIB 20 WAS FOUND TO HAVE A GOUGE APPROXIMATELY 1 INCH LONG BY .027 INCH DEEP ON THE OUTBOARD SIDE.  THIS WAS APPARENTLY CAUSED BY PREVIOUS REMOVAL OR INSTALLATION OF AILERON.  THE AREA OF DAMAGE IS HARD TO SEE WITH AILERON INSTALLED.
